MAUDE Adverse Event Report: WILLIAM COOK EUROPE GUNTHER TULIP NAVALIGN JUGULAR VENA CAVA FILTER SET; DTK FILTER, INTRAVASCULAR, CARDIOVASCULAR

WILLIAM COOK EUROPE GUNTHER TULIP NAVALIGN JUGULAR VENA CAVA FILTER SET; DTK FILTER, INTRAVASCULAR, CARDIOVASCULAR
Model Number G52916
Medical Device Problem Codes Improper or Incorrect Procedure or Method (2017); Device Tipped Over (2589)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/08/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Manufacturer ref# (b)(4).Blank fields on this form indicate the information is unknown or unavailable.G4) similar to device under pma/510(k) k211874.Investigation is still in progress.This report is required by the fda under 21 cfr part 803.This report is based on unconfirmed information submitted by others.Neither the submission of this report nor any statement made in it is intended to be an admission that any cook device is defective or malfunctioned; that a death or serious injury occurred; or that any cook device caused or contributed to; or is likely to cause or contribute to a death or serious injury if a malfunction occurred.
 
Event or Problem Description
Description of event according to initial reporter: igtcfs-65-1-jug-tulip was attempted to be placed at inferior vena cava filter approached from right jugular, but it deployed tilted.The user pushed the filter back in the sheath and attempted to deploy it, but the filter legs didn't deploy precisely.He pushed the filter back in the sheath again and deploy it again, but the filter wouldn't deploy precisely.Therefore he removed igtcfs-65-1-jug-tulip, and used other product of same rpn and changed a placement position to complete the procedure without problem.Patient outcome: no health hazard.
 
Event or Problem Description
No additional information regarding the patient and/or event has been received since the previous medwatch report was sent.
 
Additional Manufacturer Narrative
Manufacturers ref# (b)(4).After investigation the event for this (b)(4) is no longer reportable.Summary of investigational findings: the filter deployed tilted, when placed from jugular approach.Attempts to reposition the filter were unsuccessful, why the device was removed and another device was successfully placed without reported harm to the patient.The dilators, the introducer sheath, the locked jugular introducer and the detached tulip filter were returned.On the filter some biological tissue prevented two primary legs from expanding, but after removing the tissue the legs did fully expand and the filter regained its shape.The returned jugular introducer was still locked, thus suggesting that the tilted filter did not detach from the introducer, but based on the investigation findings the exact reason for the filter to tilt during the attempted placement cannot be determined.The instructions for use supplied with the device specified how to perform diagnostic imaging to verify the position of the introducer sheath tip before removing the dilator and advancing the introducer/filter and following how to verify that the filter is in desired position before expanding and releasing it from the jugular introducer.There are adequate controls in place to ensure that the device was manufactured to specifications.It was assessed that because any discovered non-conformances were properly dispositioned before release, there is evidence that the device history record was fully executed.In addition, no other lot related complaints have been received from the field.It is therefore concluded that there is no evidence that nonconforming product exists in house or in field.Cook medical will continue to monitor for similar events.This report is required by the fda under 21cfr part 803.This report is based on unconfirmed information submitted by others.Neither the submission of this report nor any statement made in it is intended to be an admission that any cook device is defective or malfunctioned; that a death or serious injury occurred; or that any cook device caused or contributed to; or is likely to cause or contribute to a death or serious injury if a malfunction occurred.

Brand Name
GUNTHER TULIP NAVALIGN JUGULAR VENA CAVA FILTER SET
Common Device Name
DTK FILTER, INTRAVASCULAR, CARDIOVASCULAR
Manufacturer (Section D)
WILLIAM COOK EUROPE
sandet 6
bjaeverskov 4632
DA  4632
Manufacturer (Section G)
WILLIAM COOK EUROPE
sandet 6
bjaeverskov 4632
DA   4632
Manufacturer Contact
lissi walmann
sandet 6
bjaeverskov 4632
DA   4632
56868686
MDR Report Key16937684
Report Number3002808486-2023-00148
Device Sequence Number12219866
Product Code DTK
UDI-Device Identifier10827002529165
UDI-Public(01)10827002529165(17)260301(10)E4379053
Combination Product (Y/N)N
Initial Reporter CountryJA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,User Facility
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/02/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/01/2026
Device Model NumberG52916
Device Catalogue NumberIGTCFS-65-1-JUG-TULIP
Device Lot NumberE4379053
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/15/2023
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/08/2023
Supplement Date Received by Manufacturer07/26/2023
Initial Report FDA Received Date05/16/2023
Supplement Report FDA Received Date08/02/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/01/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown